# SDR TRBA2012039002

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,871 hours, 34,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE CABIN ENTRANCE DOOR EMERGENCY FLOOD LIGHT INOPERATIVE (STAIR).  ACFT WAS REMOVED FROM SERVICE. CABIN ENTRANCE DOOR EMERGENCY LIGHT BULB REPOSITIONED, SYS.  OPERATED AND WORKED PROPERLY IAW MM 33-51-24. THE ACFT RETURNED TO SERVICE.
